MathSciNet Relay Station
MathSciNet bibliographic data
MR451363 60F05 (60J60)
Petenʹko, V. A.; Studnēv, Ju. P. An analogue of a two-dimensional local limit theorem. (Russian) Ukrain. Mat. Ž. 29 (1977), no. 4, 541–549, 565.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement